# SDR AALA201607259009

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 42,717 hours, 28,002 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED RECIEVEING A VENT SKIN VALVE ECAM FAULT AND WAS UNABLE TO PRESSURIZE THE AIRCRAFT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND AIRCRAFT  LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A SUCCESSFUL AEVC SYSTEM TEST IAW AMM 21-26-00-710-001 WITH NO DEFECTS BEING NOTED.
